MathSciNet Relay Station
MathSciNet bibliographic data
MR2899479 93B07 (93B36 93C55 93D09)
Zong, Guangdeng; Hou, Linlin; Wu, Yuqiang Exponential $l_2-l_\infty$ filtering for discrete-time switched systems under a new framework. Internat. J. Adapt. Control Signal Process. 26 (2012), no. 2, 124–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement